# SDR 2008UALA00571

- Difficulty date: January 31, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 60,565 hours, 35,638 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FORWARD GALLEY DOOR LENS IS LOOSE IN FRAME.  REPLACED DAMAGED LENS.
